I have just experienced what I suspect is an OD with TUTH…
I have basically spent the night with my restless wife, who couldn’t sleep, would throw away my arm (and its sprayed wrist) and who finally told me that I was suffocating her eventhough I wasn’t touching her ![]()
![]()
![]()
…
Anyway, this was a very disturbing experience and I thought I had to warn the guys out there who are using TUTH with their LTR… It is not fun to OD… Necessary to find your sweet spot, but definitely disturbing when it comes from somebody you love (I have been with my wife for 15 yrs…)
Another strange factor was that since I started wearing TUTH, I have increased the dose from 1 spary to 3 sprays (2 days and had a sort of mini-OD at that point but nothing really serious). I decided to go back to 2 sprays last night and that is the result I got…![]()
I strongly suspect an OD by accumulation there… And I am undecided as to what I have to do now… try 1 dose only tonight and alternate 2 sprays, 1 spray… or just spray once in a while when I really want her top give me some
???
Any ideas… ?